# SDR SWAA2025090397587

- Difficulty date: August 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR 28L SPLICE OUTBOARD SIDE BS 360 AT BILGE AREA ELECTRICAL AND ELECTRONIC COMPARTMENT.  REPLACED STRINGER SPLICE LOC. ON OUTBOARD SIDE BS 360 AT BILGE AREA ELECTRICAL AND ELECTRONIC COMPARTMENT IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 140A9101 SHEET 29 AND SHEET 32 REV-.
